# SDR REXA2013073101399

- Difficulty date: July 31, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Aircraft time: 26,496 hours, 23,299 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overheated
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

RIGHT PACK OVERTEMPED TO 120 CAUSING SMOKE IN CABIN.
